# SDR 20010509CW002

- Difficulty date: March 26, 2001
- Submitted: May 9, 2001
- Operation: General aviation
- Aircraft: N2145M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837069
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 6270147
- Condition: Out Of Rig
- Location: Stabilizer
- Part time: 460 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM CABLE JACKSCREW STOP PIN NOT CONTACTING TRIM DRUM BEFORE TURNBUCKLE FERRULE REACHING AFT PULLEY AND CABLE GUARD, PREVENTING CABLE FROM MOVING.  AC WAS IN FULL NOSE TRIM CONDITION, AC LANDED WITHOUT INCIDENT.  TRIM CABLES WERE RE-RIGGED.
